# SDR SWAA075835

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 16,494 hours, 9,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 03118H2791
- Condition: Arced
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK L2 WINDOW ARCED.  REMOVED AND REPLACED WINDOW AND CONTROLLER PER MM.
